Jump to content

PubMed RSS Feed - - Recall Dermatitis to Metronidazole.


rss

Recommended Posts

Recall Dermatitis to Metronidazole.

J Cutan Med Surg. 2014 Dec 1;18(0):1-2

Authors: Mussani F, Skotnicki S

Abstract
Background and Objective:Recall dermatitis is an uncommon entity that has been noted with patch testing, repeat exposures to a medication or allergen, and the concurrent use of ultraviolet radiation and certain medications. Recall dermatitis from primary cutaneous exposure and subsequent oral exposure are rare, and the etiology remains unknown.Conclusion:We report a case of recall dermatitis with a drug eruption secondary to metronidazole. Therapy with this medication was initially topical for rosacea and subsequently oral for a gastrointestinal infection. This case draws attention to the use of metronidazole and the risk of recall dermatitis.

PMID: 25492427 [PubMed - as supplied by publisher]

http://www.ncbi.nlm.nih.gov/pubmed/25492427?dopt=Abstract = URL to article

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms & Rules